# SDR 96ZZZX6032

- Difficulty date: October 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N832LA
- Make and model: Doug DC-10-30
- Aircraft serial: 46931
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Seat Harness
- Part number: 11070893
- Condition: Failed
- Location: Cabin
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

MCO/LGW - FLT 504 - DURING TAXI, THE PILOT REPORTED F/A AT R2 DOOR COULD NOT RELEASE HER SEAT BELT HARNESS.  THE CAPTAIN RETURNED BACK TO BLOCKS AND THE HARNESS WAS CUT TO FREE THE F/A.  MAINTENANCE DEFERRED THE R2 F/A JUMP SEAT PER MEL 25-23.  AIRCRAFT RELEASED TO SERVICE.
